| Model Number |
8884720247 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Additional product code (d2a): pif.Additional 510(k)number (g4): k932295.
Event or Problem Description
The customer reported that the g-tube was replaced on (b)(6) 2025 and on (b)(6) "2026" the g-tube balloon ruptured.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A device was not returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined at this time.However, a supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.